doi: 10.3934/jimo.2021004

Stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices

1. 

School of Mathematics and Statistics, Anhui Normal University, Wuhu 241002, China

2. 

Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1

* Corresponding author: Longxiang Fang

Received  September 2020 Revised  November 2020 Published  December 2020

Fund Project: The first author is supported by the Anhui Provincial Natural Science Foundation (No.1808085MA03), and the PhD research startup foundation of Anhui Normal University (No.2014bsqdjj34). The second author thanks the National Sciences and Engineering Research Council of Canada for supporting this research

In this paper, we discuss stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices. To begin with, we present the hazard rate order of parallel systems with two scale proportional hazards components equipped with starting devices for two different cases: first when the starting devices with different probability have the same scale proportional hazards components, and the second when the different scale proportional hazards components have the same starting devices probability. Next, we present the usual stochastic order of parallel systems with $ n $ scale proportional hazards components equipped with starting devices. Finally, we provide some numerical examples to illustrate all the results established here.

Citation: Longxiang Fang, Narayanaswamy Balakrishnan, Wenyu Huang. Stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2021004
References:
[1]

R. FangC. Li and X. Li, Ordering results on extremes of scaled random variables with dependence and proportional hazards, Statistics, 52 (2018), 458-478.  doi: 10.1080/02331888.2018.1425998.  Google Scholar

[2]

N. K. HazraA. K. Nanda and M. Shaked, Some aging properties of parallel and series systems with a random number of components, Naval Research Logistics, 61 (2014), 238-243.  doi: 10.1002/nav.21580.  Google Scholar

[3]

H. JinL. Hai and X. Tang, An optimal maintenance strategy for multi-state systems based on a system linear integral equation and dynamic programming, Journal of Industrial & Management Optimization, 16 (2020), 965-990.  doi: 10.3934/jimo.2018188.  Google Scholar

[4]

X. Li and M. J. Zuo, Preservation of stochastic orders for random minima and maxima with applications, Naval Research Logistics, 51 (2004), 332-344.  doi: 10.1002/nav.10122.  Google Scholar

[5]

X. LiP. Parker and S. Xu, A stochastic model for quantitative security analyses of networked systems, IEEE Transactions on Dependable and Secure Computing, 8 (2011), 28-43.  doi: 10.1109/TDSC.2008.75.  Google Scholar

[6]

C. Li and X. Li, Stochastic comparisons of parallel and series systems of dependent components equipped with starting devices, Communications in Statistics-Theory and Methods, 48 (2019), 694-708.  doi: 10.1080/03610926.2018.1435806.  Google Scholar

[7]

A. W. Marshall, I. Olkin and B. C. Arnold, Inequalities: Theory of Majorization and Its Applications, Springer, New York, 2011. doi: 10.1007/978-0-387-68276-1.  Google Scholar

[8]

A. K. Nanda and M. Shaked, Partial ordering and aging properties of order statistics when the sample size is random: A brief review, Communications in Statistics-Theory and Methods, 37 (2008), 1710-1720.  doi: 10.1080/03610920701826195.  Google Scholar

[9]

M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer, New York, 2007. doi: 10.1007/978-0-387-34675-5.  Google Scholar

show all references

References:
[1]

R. FangC. Li and X. Li, Ordering results on extremes of scaled random variables with dependence and proportional hazards, Statistics, 52 (2018), 458-478.  doi: 10.1080/02331888.2018.1425998.  Google Scholar

[2]

N. K. HazraA. K. Nanda and M. Shaked, Some aging properties of parallel and series systems with a random number of components, Naval Research Logistics, 61 (2014), 238-243.  doi: 10.1002/nav.21580.  Google Scholar

[3]

H. JinL. Hai and X. Tang, An optimal maintenance strategy for multi-state systems based on a system linear integral equation and dynamic programming, Journal of Industrial & Management Optimization, 16 (2020), 965-990.  doi: 10.3934/jimo.2018188.  Google Scholar

[4]

X. Li and M. J. Zuo, Preservation of stochastic orders for random minima and maxima with applications, Naval Research Logistics, 51 (2004), 332-344.  doi: 10.1002/nav.10122.  Google Scholar

[5]

X. LiP. Parker and S. Xu, A stochastic model for quantitative security analyses of networked systems, IEEE Transactions on Dependable and Secure Computing, 8 (2011), 28-43.  doi: 10.1109/TDSC.2008.75.  Google Scholar

[6]

C. Li and X. Li, Stochastic comparisons of parallel and series systems of dependent components equipped with starting devices, Communications in Statistics-Theory and Methods, 48 (2019), 694-708.  doi: 10.1080/03610926.2018.1435806.  Google Scholar

[7]

A. W. Marshall, I. Olkin and B. C. Arnold, Inequalities: Theory of Majorization and Its Applications, Springer, New York, 2011. doi: 10.1007/978-0-387-68276-1.  Google Scholar

[8]

A. K. Nanda and M. Shaked, Partial ordering and aging properties of order statistics when the sample size is random: A brief review, Communications in Statistics-Theory and Methods, 37 (2008), 1710-1720.  doi: 10.1080/03610920701826195.  Google Scholar

[9]

M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer, New York, 2007. doi: 10.1007/978-0-387-34675-5.  Google Scholar

Figure 1.  Plot of $P(V_{2:2}>x)/ P(W_{2:2}>x),$ for $x\geq 0$, for Example 3.3
Figure 2.  plot of $ P(V_{2:2}>x)/ P(W_{2:2}>x), $ for $ x\geq 0 $, for Example 3.6 (1)
Figure 3.  Plot of $ P(V_{2:2}>x)/ P(W_{2:2}>x), $ for $ x\geq 0 $, for Example 3.6 (2)
Figure 4.  Plot of $P(V_{2:2}>x)/ P(W_{2:2}>x),$ for $x\geq 0$, for Example 3.8
Figure 5.  Plot of $ P(V_{2:2}>x)/ P(W_{2:2}>x), $ for $ x\geq 0 $, for Example 3.10
[1]

Li Chu, Bo Wang, Jie Zhang, Hong-Wei Zhang. Convergence analysis of a smoothing SAA method for a stochastic mathematical program with second-order cone complementarity constraints. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1863-1886. doi: 10.3934/jimo.2020050

[2]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[3]

Muhammad Aslam Noor, Khalida Inayat Noor. Properties of higher order preinvex functions. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 431-441. doi: 10.3934/naco.2020035

[4]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[5]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[6]

Anton Schiela, Julian Ortiz. Second order directional shape derivatives of integrals on submanifolds. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021017

[7]

Wenjuan Zhao, Shunfu Jin, Wuyi Yue. A stochastic model and social optimization of a blockchain system based on a general limited batch service queue. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1845-1861. doi: 10.3934/jimo.2020049

[8]

Yingxu Tian, Junyi Guo, Zhongyang Sun. Optimal mean-variance reinsurance in a financial market with stochastic rate of return. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1887-1912. doi: 10.3934/jimo.2020051

[9]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[10]

Weisong Dong, Chang Li. Second order estimates for complex Hessian equations on Hermitian manifolds. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2619-2633. doi: 10.3934/dcds.2020377

[11]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021088

[12]

Huan Zhang, Jun Zhou. Asymptotic behaviors of solutions to a sixth-order Boussinesq equation with logarithmic nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021034

[13]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[14]

Jaouad Danane. Optimal control of viral infection model with saturated infection rate. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 363-375. doi: 10.3934/naco.2020031

[15]

A. Aghajani, S. F. Mottaghi. Regularity of extremal solutions of semilinaer fourth-order elliptic problems with general nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (3) : 887-898. doi: 10.3934/cpaa.2018044

[16]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[17]

Kaifang Liu, Lunji Song, Shan Zhao. A new over-penalized weak galerkin method. Part Ⅰ: Second-order elliptic problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2411-2428. doi: 10.3934/dcdsb.2020184

[18]

Marcel Braukhoff, Ansgar Jüngel. Entropy-dissipating finite-difference schemes for nonlinear fourth-order parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3335-3355. doi: 10.3934/dcdsb.2020234

[19]

Haili Qiao, Aijie Cheng. A fast high order method for time fractional diffusion equation with non-smooth data. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021073

[20]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (23)
  • HTML views (116)
  • Cited by (0)

[Back to Top]